Gérard Maze's Home Page

 


 

Publications, Preprints and Slides:

  • (with U. Wagner) Improvements in Closest Point Search Based on Dual HKZ-Bases [pdf arXive].
    In Theoretical Computer Science , Vol. 520, 2014, pp. 62--74.

  • Analysis of a Key Distribution Scheme in Secure Multicasting [pdf arXive].
    In Journal of Mathematical Cryptology, Vol. 6, 1 (2012), pp. 69--80.

  • (with U. Wagner) A Note on the Weighted Harmonic-Geometric-Arithmetic Means Inequalities [pdf arXive].
    In Mathematical Inequalities and Applications, Vol. 15, 1 (2012), pp. 15--26.

  • Natural Density Distribution of Hermite Normal Forms of Integer Matrices [pdf arXive].
    In Journal of Number Theory, Vol. 131, 12 (2011), pp. 2398--2408.

  • (with J. Rosenthal and U. Wagner) Natural Density of Rectangular Unimodular Integer Matrices [pdf arXive].
    In Linear Algebra and its Applications, Vol. 434, 5 (2011), pp. 1319--1324.

  • Some Inequalities Related to the Seysen Measure of a Lattice [pdf arXiv].
    In Linear Algebra and its Applications, Vol. 433, 8-10 (2010), pp. 1659--1665.

  • (with S.D. Cardell, J. Rosenthal and U. Wagner) Correlations in Stream Ciphers: a Systems Theory Point of View.
    In Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010) , 2010.

  • (with J. Zumbraegel and J. Rosenthal) Efficient Recovering of Operation Tables of Black Box Groups and Rings.
    In Proceedings of the 2008 IEEE International Symposium on Information Theory.

  • Existence of a Limiting Distribution for the Binary GCD Algorithm [pdf arXiv].
    In Journal of Discrete Algorithms, 5 (2007), pp. 176-186.

  • (with C. Monico and J. Rosenthal) Public Key Cryptography based on Semigroup Actions [pdf arXiv].
    In Advances of Mathematics of Communications, Vol. 1, 4 (2007), pp. 489-507.

  • (with L. Minder) A New Family of Almost Identities.
    In Elemente der Mathematik, 62 (2007), pp. 89-97. Extended version available at [pdf arXive], slides [ pdf ].

  • (with H. Parlier) Determinants of Binary Circulant Matrices.
    In Proceedings of the 2004 IEEE International Symposium on Information Theory, 2004 [pdf], extended version [pdf], slides [pdf].

  • Algebraic Methods for Constructing One-Way Trapdoor Functions, PhD Thesis, University of Notre Dame, 2003 [pdf].

  • Partitions Modulo n and Circulant Matrices.
    In Discrete Mathematics, Vol. 287, 1-3, 2004, pp. 77-84 [pdf].

  • (with C. Monico and J. Rosenthal) A Public Key Cryptosystem Based on Actions by Semi-Groups.
    In Proceedings of the 2002 IEEE International Symposium on Information Theory, 2002 [pdf].

  • (with J. Climente, C. Monico and J. Rosenthal) Public Key Cryptography Based on Simple Modules over Simple Rings.
    In Proceedings of the 15th International Symposium on the Mathematical Theory of Networks and Systems (MTNS 2002) , University of Notre Dame, 2002.

  • I also contributed to the following less mathematical article:

  • J. Pellet, N. Perrin and G. Maze. The contribution of patch topology and demographic parameters to population viability analysis predictions: the case of the European tree frog,
    in Population Ecology, 48 (2006), pp. 353-361.